# SDR USAA030015

- Difficulty date: February 5, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 45,328 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2.5 INCH, LEFT AFT FUSELAGE BS 727E STRINGER 23.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 201.  (M)
